Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi people!

I Started Accutane at Christmas with 35mg a day (I weight 75kg), 2 months later I went up to 70mg and 3 months later I'm here and still on 70mg. I had an appointment today and my dermatologist said I had one more month to go (hoping I could finish today ;( but oh well!). My problem is that ever since I started pretty much I have had quite bad blushing, and I'm pretty sure its just slowly progressively getting worse... Im not sure though because its hard to judge just by memory. Anything like sun or exercise makes my face bright red, also at work (I work in a really hot building, Im red all the time almost) also ive noticed that If I keep my arms below my heart they go red really quickly but few seconds after having them in the air they go a normal colour. Had a couple of comments just saying that it looks like I've "Caught the sun" or "got a little burnt". Mainly during the night it has calmed down. I've read that It does calm down a couple weeks after you finish and others that say it gets away after you finish :o..... The blushing bothers me the most by FAR compared to my other side effects such as sore lips, dry eyes and dry skin. Is there anything I can do... or do I just wait it out till i'm off and go from there. I'm happy to soldier on knowing that this is temporary but I'm scared its permanent.

Thanks Peeps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×